# SDR DALA1012659760

- Difficulty date: June 9, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N760NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47288
- Aircraft time: 87,295 hours, 92,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND AFT WALKWAY MIDDLE EMERGENCY LIGHT INOP. MX REPLACED EMERGENCY LIGHT ASSEMBLY IAW WDM 33-51-04.  OPS CHECK OF LIGHTS NOW CHECK GOOD.
